# SDR GLBA201112022

- Difficulty date: November 30, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR ANNUNCIATOR WILL NOT EXTINGUISH. IT WAS ACTUALLY THE CARGO DOOR ANNUNCIATOR, SHOULDN'T HAVE BEEN AN SDR. MAINTENANCE RESECURED THE CARGO DOOR SWITCH ROLLER IAW BMM 52-30-00, OPS CK GOOD. ORIGINAL SUBMISSION DATE: 12-02-2011
